diabetes-icon
Stomach bloating
Hello sir My father age 55 as regular monthly as per priscription he used below tablets his rbs 230 FBS 170 .. He was complaining about stomach bloating what is reasons not understood can aspirin tablet contains bloating or any below tablets Ctdt am 6.25. Bp Teivoglator 1 for   sugar Aspirin 75 he using pls tell And doctor prescribed pantop also he will not take this becoz he saying if he use pantop so he feels bloating or bowel unconfortable . So what to do pls advice. Hence he take dulcoflex 1 tablet regular to get free motion since 2 yrs . But pls tell about bloating also on above 3 tablets good or not Thanks
19 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Metformin can cause it also diabetic gastroparesis can. Consult a Diabetologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.